Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Ibuprofen
Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor
Product ID: B007W1PET2
Condition: New
Available in other options.
Product Description
Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape Flavor
- Compare to Motrin Junior Strength Active Ingredient.
- Pain Reliever/ Fever Reducer.
- Ages 2-11.
- Lasts up to 8 hours.
- Grape Flavor. Rapid Tabs. 24 Chewable Tablets
Use Equate junior strength ibuprofen to help children feel better when they have minor aches, pains or fevers. Kids love the great grape taste!
Technical Specifications
Country
USA
Binding
Health and Beauty
Brand
Equate
EAN
0681131016599
IsAdultProduct
Label
Equate
Manufacturer
Equate
MPN
681131016599
NumberOfItems
1
PartNumber
681131016599
Publisher
Equate
Studio
Equate










